MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800WF
Medical Device Problem Codes Device Alarm System (1012); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device return requested.There are previous complaints on this device related to the issue.The complaint will be reopened and updated in the event the device involved or additional information becomes available.A follow-up mdr will be submitted in the event additional information becomes available.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint#: (b)(4).
 
Event or Problem Description
On 10/08/2024, znyo medical received a report from a customer reporting that the pump was alarming occlusion.No patient injured/harm reported.
 
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 compliant remediation.Upon reassessment, the reported occlusion failure mode has been determined to be non-reportable.It was determined that events involving a constant occlusion alarm when no occlusion exists are not reportable.The severity of this failure is 1 - inconvenience or temporary discomfort.Our evaluation concluded that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.Therefore, this event is not reportable.Reference to complaint # (b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20529093
Report Number3006575795-2024-01013
Device Sequence Number18138607
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ800WF
Device Catalogue NumberZ800WF
Device Lot Number191105292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexPrefer Not To Disclose